Forum

baclofen

Hi all Has anyone ever had side effects such as halucnations, not being able to stay awake, also bad incontinance?

i have taken myself off of these as the side effects didnt ease, if anything they got worse, the latter was bedwetting, that was the last straw, besides the embarassment of it i could only go 1 1/2 hrs before needing the toilet, also my balance is so much worse.

Sue

Hi Sue,

I was on Baclofen, but changed. Only experienced muscle weakness.

I think that one of the side effects is hallucinations if you don’t keep up the dose regularly. It says that if you come off it you have to do so by gradually reducing dosage to stop nasty dreams. Go to your Dr, there are alternatives.

Jen x

It makes me very sleepy!

S x

Why are you taking a med with so many side effects? I have a lot of muscle spasticity but I am still able to walk. I do stretching exersises for the stasticity and just put up with the aches and pain. I want to drive to work and walk when at work. Baclofen seems to prevent this. Please explain to me why your neuro prescribes you with baclofen. I just do not understand!